# SDR VNAA202008249993

- Difficulty date: August 24, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N578NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15381
- Aircraft time: 11,329 hours, 10,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC6703409535
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FWD "J" ANGLE ON CROSSBEAM IS HEAVILY CORRODED AROUND CAMLOCK RECEPTACLES.  LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE J-ANGLE P/N: CC670-34095-35 IAW CRJ900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01 AND 51-42-21-001-001-A01.
